# SDR UALA2011013100501

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,334 hours, 13,652 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: MX519277
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD EICAS, FLIGHT DIVERTED.  PUMP OFF LIGHTS OUT AFTER 10 MINS METAL IN FILTERS CHANGING ENG PUMP & FILTERS.  WILL RUN CHANGE FILTERS AGAIN.  REPLACED EDP ON NR2 ENGINE DUE TO PUMP FAILURE, LEAKED CHECKED IAW MM, NO LEAKS NOTED.
